Journal article icon

Journal article

SOME PRIMITIVE PERMUTATION-GROUPS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/plms/s3-50.2.265

Authors


Journal:
PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY More from this journal
Volume:
50
Issue:
MAR
Pages:
265-281
Publication date:
1985-01-01
DOI:
EISSN:
1460-244X
ISSN:
0024-6115
Pubs id:
pubs:11345
UUID:
uuid:f79ba79a-903c-4448-a1de-cce40af4477f
Local pid:
pubs:11345
Source identifiers:
11345
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP